Yong Wei

Postdoctoral Fellow


  • July 2016 -present, Postdoctoral Fellow, Mathematical Sciences Institute, ANU, Australia
  • July 2014 - June 2016, Research Associate, University College London, UK


  • PhD, Mathematics, Tsinghua Univeristy (Beijing), July 2014
  • B.S., Mathematics and Applied Mathematics, Tsinghua Univeristy (Beijing), July 2009 

Research interests

My research area is in Differential Geometry and  Partial Differential Equations. My recent projects include:

  1. Inverse curvature flow and its applications.
  2. Volume preserving curvature flow in Euclidean and Hyperbolic space.
  3. Laplacian flow in G2 geometry.


  1. New pinching estimate for Inverse curvature flow in space form,  arXiv:1709.02546
  2. Quermassintegral preserving curvature flow in Hyperbolic space  (with Ben Andrews),  arXiv:1708.09583
  3. Volume preserving flow by powers of k-th mean curvature (with Ben Andrews), arXiv:1708.03982
  4. On the Minkowski-type inequality for outward minimizing hypersurfaces in Schwarzschild space, to appear in Calc.Var.Partial Differ. Equ.
  5. Surfaces expanding by non-concave curvature functions (with Haizhong Li & Xianfeng Wang), arXiv:1609.00570
  6. Stability of torsion-free G_2 structure along the Laplacian flow (with Jason D. Lotay), to appear in J. Differential Geom., [arXiv:1504.07771]
  7. Laplacian flow for closed G_2 structures: Real Analyticity (with Jason D. Lotay), to appear in Comm. Anal. Geom., Vol.27, no. 2, 2019, [arXiv:1601.04258].
  8. On inverse mean curvature flow in Schwarzschild space and Kottler space (with Haizhong Li), Calc.Var.Partial Differ. Equ, (2017) 56: 62.
  9. Laplacian flow for closed G_2 structures: Shi-type estimate, uniqueness and compactness (with Jason D. Lotay),  Geometric and Functional Analysis, 2017, 27(1), 165-233.
  10. On lower volume growth estimate for f-minimal submanifolds in gradient shrinking solitonInt Math Res Notices, 2017 (9): 2662-2685.
  11. Smooth compactness of f-minimal hypersurfaces with bounded f-index (with Ezequiel Barbosa & Ben Sharp) , Proc. Amer. Math. Soc., 2017, 145(11), 4945–4961
  12. Inequalities of Alexandrov–Fenchel type for convex hypersurfaces in hyperbolic space and in the sphere (with Changwei Xiong),  Pacific Journal of Mathematics., 277 (2015), No. 1, 219–239
  13. Rigidity Theorems for diameter estimates of compact manifold with boundary  (with Haizhong Li),  Int. Math. Res. Notices., 2015 (11): 3651-3668.
  14. f-minimal surface and manifold with positive m-Bakry-Emery Ricci curvature  (with Haizhong Li), The Journal of Geometric Analysis, 2015, 25(1): 421-435.
  15. Non-collapsing for hypersurface flows in the sphere and hyperbolic space (with Ben Andrews, Xiaoli Han &  Haizhong Li), Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2015, XIV (1): 331-338
  16. A geometric inequality on hypersurface in hyperbolic space  (with Haizhong Li & Changwei Xiong), Advances in Mathematics., 2014, 253(1):152–162.
  17. F-stability for self-shrinking solutions to mean curvature flow (with Ben Andrews & Haizhong Li), Asian Journal of Mathematics, 18, No.5 (2014),  757-778.
  18. Classification and rigidity of self-shrinkers in the mean curvature flow  (with Haizhong Li), Journal of the Mathematical Society of Japan, 2014, 66(3):709-734.
  19. Lower volume growth estimates for self-shrinkers of mean curvature flow  (with Haizhong Li), Proc. Amer. Math. Soc., 2014, 142(9):3237-3248.
  20. The Gauss-Bonnet-Chern mass for graphic manifolds  (with Haizhong Li & Changwei Xiong), Annals of Global Analysis and Geometry, 2014, 45(4):251–266.
  21. A note on Weingarten hypersurface in the warped product manifold (with Haizhong Li & Changwei Xiong) , International Journal of Mathematics, 2014, 25(14): 1450121, [Erratum],  arXiv:1210.5699